Vol 86, No 1 (2000)

Table of Contents

Articles

Pablo Galindo, Manuel Maestre, Pilar Rueda
PDF
5-16
Structure spaces and decomposition in JB*-triples
L. J. Bunce, C. H. Chu, B. Zalar
PDF
17-35
Homotopy Groups of the Space of Curves on a Surface
Vladimir Tchernov
PDF
36-44
The subgroup-subfactor
Vijay Kodiyalam, V. S. Sunder
PDF
45-74
Spectral regularization inequalities
Mikhail Lifshits, Michel Weber
PDF
75-99
Fritz Carlson's inequality and its application
Amir Kamaly
PDF
100-108
Dimension inequalities of multifractal Hausdorff measures and multifractal packing measures
L. Olsen
PDF
109-129
Duality for positive linear maps in matrix algebras
Myoung-Hoe Eom, Seung-Hyeok Kye
PDF
130-142
Invariant fundamental solutions and solvability for $\mathrm{GL} (n, \mathsf{C})/U(p,q)$.
Niels Byrial Andersen
PDF
143-160
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.
OK